| Model Number |
KC-2202R |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
06/30/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Even though the failure reported was for a fall and not for a possible implant defect a review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2020.The original surgery is dated (b)(6) 2019.The reason for revision is reported patient fall.During the revision surgery, the original tibial baseplate, insert and retaining bolt were removed and revised to new components.During the revision, an offset stem and four tibial augments and bolts were also implanted.